# SDR CALA2025022000392

- Difficulty date: February 5, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 73,142 hours, 25,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADS71701100
- Part serial: 355241
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1694 FAILS CAPACITY CHECK (REF: AAR NR 1000028949) REPLACED PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1694 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD. (WORK ACCOMPLISHED BY V934137 AND AAR QC A-15 V931575)
